# SDR DHL2006873518

- Difficulty date: May 28, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 87,294 hours, 23,582 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 156-165
- Part time: 87,294 hours, 23,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUS EXTERIOR INTERNAL DOUBLER HAS A BREAKAGE AND 2 CRACKS OF 0.750" ON IT, BETWEEN STA 156.000 AND -165.000, NEAR DOOR 12 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 05-26-06, DWG W90-53-R21 REV IR DATED 05-11-06.  REMOVED EXISTING INTERNAL REPAIR DOUBLER IAW SRM 51-1-21.  CUT OUT DAMAGED SECTION AND FABRICATED EXTERNAL REPAIR DOUBLER (AL7075T6 0.063") INTERNAL REPAIR DOUBLER SEGMENT (AL7075T6 0.050") AND 4EA INNER STRAPS (AL7075T6 0.063") IAW DWG W90-53-R21.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW DWG W90-53-R21, SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
